# SDR AU980320

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT502
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 701031
- Condition: Broken
- Location: Rudder Control
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) LT RUDDER/AILERON INTERCONNECT SPRING BROKEN.  THE SPRING FAILED ON THE HOOK APPROXIMATELY 10MM (0.393 INCH) FROM THE ATTACHMENT POINT.  INVESTIGATION FOUND THAT THE CRACK HAD BEEN PRESENT FOR SOME TIME BEFORE FAILURE.
